RELATION BETWEEN FRACTAL DIMENSION AND CONVERGENCE EXPONENTS

R BADII, A POLITI

Research output: Contribution to journalArticle

3 Citations (Scopus)
Original languageEnglish
Pages (from-to)182-184
Number of pages3
JournalPhysics Letters A
Volume101
Issue number4
Publication statusPublished - 1984

Cite this

RELATION BETWEEN FRACTAL DIMENSION AND CONVERGENCE EXPONENTS. / BADII, R ; POLITI, A .

In: Physics Letters A, Vol. 101, No. 4, 1984, p. 182-184.

Research output: Contribution to journalArticle

@article{cb780a2fc08e412faa045c7f865859fb,
title = "RELATION BETWEEN FRACTAL DIMENSION AND CONVERGENCE EXPONENTS",
author = "R BADII and A POLITI",
year = "1984",
language = "English",
volume = "101",
pages = "182--184",
journal = "Physics Letters A",
issn = "0375-9601",
publisher = "Elsevier",
number = "4",

}

TY - JOUR

T1 - RELATION BETWEEN FRACTAL DIMENSION AND CONVERGENCE EXPONENTS

AU - BADII, R

AU - POLITI, A

PY - 1984

Y1 - 1984

M3 - Article

VL - 101

SP - 182

EP - 184

JO - Physics Letters A

JF - Physics Letters A

SN - 0375-9601

IS - 4

ER -